Articles | Volume 30, issue 4
https://doi.org/10.5194/angeo-30-733-2012
https://doi.org/10.5194/angeo-30-733-2012
Regular paper
 | 
27 Apr 2012
Regular paper |  | 27 Apr 2012

Bounce-averaged Fokker-Planck diffusion equation in non-dipolar magnetic fields with applications to the Dungey magnetosphere

B. Ni, R. M. Thorne, and Q. Ma

Viewed

Total article views: 2,161 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
891 1,199 71 2,161 72 66
  • HTML: 891
  • PDF: 1,199
  • XML: 71
  • Total: 2,161
  • BibTeX: 72
  • EndNote: 66
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 02 Apr 2025
Download
Share